... withdrawals kick in. The thing is i've only been on sub for like twelve days and i started at low dosage 2mg -10 hours after my last heroin usage at 10pm - then 2mg next morning at about 6am - kept it on 2mg for three days, jumped down to 1mg and by day 8 tried to jump. Experienced withdrawals by day 2 after jump although i must admit i felt crap first day off subs also. I really didn't expect to feel that bad after short usage! Question i have is should i taper down even more? Skip days? Etc etc. I don't want to be stuck on sub for to long because i know i'm only prolonging and putting off the inevitable
I'm currently on 1mg of subutex a day. I tried jumping off a few days ago but by day two I felt?
Added 14 Mar 2010:
I feel i should give a bit more detail on my using history. I've been addicted to H For nine years and its been a long and hard road since then. I've been trying to quit for years now and have gone down every possible avenue to quit but i never seem to make it for longer than a few months max. I started using again over dec 09 but tried to "chip" by using a few days then jumping onto valium and subs then quitting then back onto the gear and so the terrible merry go round of addiction tied me down once again. I was in israel when this happened and the quality of the heroin there was very bad. I'm from South africa. I discovered oxys in the middle east also as in my country they only sell heroin ,crack, etc etc but no valium, sub or pain killers on black market. I started getting hooked on benzos also but since i have been back in sa (25th of feb) i joined a outpatient treatment facility and got hold of a doc who would prescribe me sub, valium and zopiclone. Only for detox though. I used smack for five days after my return and the quality was so much purer i ended up feeling the withdrawals big time. I don't take valium anymore , i tapered down from 20mg down to 5mg a day in seven days. The zopiclone i have also stopped and i'm using melatonin and valerian to help me sleep. So now i'm stuck on sub only. I am in a catch22 though i am finding it easier to stay clean off smack with the sub but also don't want to be a sub addict. What should i do? Taper? Or stay on 1mg untill i regain control of my life and have been off street gear for a while?
Added 14 Mar 2010:
Oh and it was hard starting on such a low dose of sub and not taking more but i know from past experience that the higher the dosage the harder it gets to taper and jump off and sub is strong! Someone pls help me out here. Do i jump off? Taper? Or maintain? I just don't want to shoot junk into my system anymore! I'm as good as dead if i do. I survived endocarditis(infection of heart valve) last year by the skin of my teeth a year ago. Ten weeks in hospital, kidney failure etc etc. And still i went back to using . I now am on chronic pb meds daily and my heart valve is damaged. Tough one for a 33 year old male! Thats why i'm in two mind sets about sub.
14 Mar 2010
When any type of opiate is taken for long enough to cause dependence or addiction, the neurotransmitters and receptor sites become damaged and no longer function properly. Suboxone will allow them to heal, but, it takes some time and that depends on how long you were addicted/dependent and how damaged they became. Some people's never recover although how rare that is, I don't know. My counselor explained it as the neurotransmitter either going on vacation or retiring, if it goes on vacation, it will recover, if it retires, then no, it won't. Walking or other light exercise on a regular basis WILL help reboot these two parts of the brain. I know you want to be off the suboxone as quickly as possible, but, if you stay on it the proper time, those systems will reboot and you will be able to stay off of everything. Please give it some time.
Suboxone is a long acting med so, once it "soaks" the receptor site, you will feel ok, if not fine, for a few days after a dose of suboxone. You have to wean down to .25 mgs before skipping a few days in between, don't try to jump at 1 mg. One way I can tell my sites are "soaked," is that I have a burst of energy immedately after taking the suboxone and have no withdrawal symptoms at all for at least 24 hours after my dose. I think your sites are not completely soaked right now, so, work on that and then use just a small amount less suboxone once they are and wait at least 2 weeks before dropping the dose again. Again, I understand you don't want to become addicted to suboxone, but, I think your goal here is to heal those sites and you can't rush it too much, or they won't be healed enough and you will be at least uncomfortable, if not tempted to get back on something else. If you find that on the smaller dose you have symptoms after a few days, try just a tiny bit more and wait 2 full hours to see if it relieves the symptom. If it does, you may not be able to be on the lower dose and need the extra still. If it doesn't, you may not be soaked.
14 Mar 2010
hi subco,u say u been on the gear for 9 years. what u think u gonna get better in 12 days. come on,u been a rockin rolla for so long your brain can't find where them receptors even are. u gotta kill your demons and let them angels pull you away from the darkside.give yourself a brake,u want to be cured ? then put down the gear n let it lie.9outa10 proper gear heads dont make it back.give sub a chance
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i thought subutex was different from soboxone because it doesnt have the blocker. So is there a such thing as taking subutex to soon like there is ...
5 answers • 15 Apr 2010
My heroin withdrawals usually last about 3 days when I stop taking it cold turkey. So I'm wondering if I take 2 mg of Suboxone for those 3 days ...
1 answer • 19 Aug 2011
I've been on heroin for 5 years off and on. This time I've been using 7 months straight and was up to 1.5 grams per day. I went to a ...
1 answer • 27 Nov 2011
was on for 3 months... went off at about 1mg. 8 days ago...
1 answer • 21 Jan 2012